Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heartburn, light headedness, muscle weakness. Difficulty in standing. Diagnosed with sinusitis

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
HI, I have had what the Drs. say is sinusitis but for the last two weeks my legs are so very weak and hurt when I stand. Today I've had muscle weakness and very bad heartburn with some light headedness.
Posted Mon, 23 Apr 2012 in General Health
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later

Thanks for posting your query.

Unfortunately your history is not detailed - What are your symptoms that led the doctor label it as sinusitis?
Are you on any medicines for sinusitis?

As mentioned in your medical history you are already on Lexapro and a known side effect of the same is fatigue, which can be correlated to your symptoms of weakness in legs and light headedness

You may try reducing the dose and see if the symptoms reduce.

The heartburn is secondary to GERD.

You already are on prilosec, you may double the dose of the same for twice a day

Care to be taken with GERD:
1] Avoid spicy & fermented diets
2] Avoid coffee and aerated drinks
3] Avoid heavy meals
4] Take small frequent meals
5] Avoid smoking and alcohol
6] Wear loose clothes
7] Avoid stooping and Raise the head end of your bed

Hope all clear. I am available for follow up if any.

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor